Hello doctor Iam taking (pantocid hp) for h.pilory. And I was too much constipated on the second day of medication. Than I take creamaffin plus laxative to clear. Today morning my stools was ok and I was feeling fresh but in the after noon I passed green colour stools and my lower abdomen and both sides of lower abdomen is paining too much. What is it ? What should I do now?
I get severe pain due to acidity in my upper stomach area. It usually happens a day or two later from the time I am not able to release gas or not able to pass my motion. Plz suggest
im from chennai my frnd suffered from hepatits c virus.i want to know 1.whether it is cured or not?
2.how long it will take to cure? 3.After gets cured whether it may come or not
I am facing gas issues and mild constipation. I feel gas trapped in my intestines. I am not avle to concentrate and focus on day to day life. I don't have any stress. Wheneve I paas gas, I feel relief in my mind. I am regularly performing excercise and yoga.
Had all the tests done such as Colonoscopy, endoscopy, gluten,CBC, vit b12 n d3, thyroid, CRP,esr and all came normal.
What could be the exact reason of this gas issue. Moreover, I have lost a lot of weight though it is constant now.
Triphla cause weight loss.
Which medicine should can I take -- Liv 52 or Gasex tablet, syrup, or trikatu.
Sorry for the mistakes in earlier post - The blood not found in urine it is found while doing shit
Yesterday after having a spicy food at breakfast & lunch ( I'm staying at Andhra pplz mansion and food is Andhra style ) ,. I went fr the rest room .. after finishing poop .. I realized some blood smell ..I checked below and found toilet is like blood flooded with poop ... I suffered the severe burning at my anus and my stomach also
This continues today also
I'm really scared about this ..Pls do help me it all take another a week to go doctor .. till then guide me with any treatment or foods that to avoided and tat are to be taken